# SDR REXA2016010800036

- Difficulty date: January 8, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 5,448 hours, 3,625 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR INSIDE LOWER SEAL RETAINER BENT.  R & R CTR CARGO DOOR INSIDE LOWER SEAL RETAINER IAW AMM 52-35-07-000 400-802-A02 & SRM 52-35-07-001-001-A01.
